Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
left symmetric algebra; Novikov superalgebra; fermionic Novikov superalgebra
Summary:
We construct a special class of fermionic Novikov superalgebras from linear functions. We show that they are Novikov superalgebras. Then we give a complete classification of them, among which there are some non-associative examples. This method leads to several new examples which have not been described in the literature.
References:
[1] Bai, C.: Left-symmetric algebras from linear functions. J. Algebra 281 (2004), 651-665. DOI 10.1016/j.jalgebra.2004.06.036 | MR 2098787 | Zbl 1117.17001
[2] Balinskii, A. A., Novikov, S. P.: Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras. Sov. Math., Dokl. 32 (1985), 228-231. English. Russian original translation from Dokl. Akad. Nauk SSSR 283 1985 1036-1039. MR 0802121 | Zbl 0606.58018
[3] Chen, Z., Ding, M.: A class of Novikov superalgebras. J. Lie Theory 26 (2016), 227-234. MR 3391351 | Zbl 06589553
[4] Dubrovin, B. A., Novikov, S. P.: Hamiltonian formalism of one-dimensional systems of hydrodynamic type, and the Bogolyubov-Whitman averaging method. Sov. Math., Dokl. 27 (1983), 665-669. English. Russian original translation from Dokl. Akad. Nauk SSSR 270 1983 781-785. MR 0715332 | Zbl 0553.35011
[5] Dubrovin, B. A., Novikov, S. P.: On Poisson brackets of hydrodynamic type. Sov. Math., Dokl. 30 (1984), 651-654. English. Russian original translation from Dokl. Akad. Nauk SSSR 279 1984 294-297. MR 0770656 | Zbl 0591.58012
[6] Gel'fand, I. M., Dikii, L. A.: Asymptotic behaviour of the resolvent of Sturm-Liouville equations and the algebra of the Korteweg-de Vries equations. Russ. Math. Surv. 30 (1975), 77-113. English. Russian original translation from Usp. Mat. Nauk\kern0pt 30 1975 67-100. DOI 10.1070/RM1975v030n05ABEH001522 | MR 0508337 | Zbl 0334.58007
[7] Gel'fand, I. M., Dikii, L. A.: A Lie algebra structure in a formal variational calculation. Funct. Anal. Appl. 10 (1976), 16-22. English. Russian original translation from Funkts. Anal. Prilozh. 10 1976 18-25. DOI 10.1007/BF01075767 | MR 0467819 | Zbl 0347.49023
[8] Gel'fand, I. M., Dorfman, I. Ya.: Hamiltonian operators and algebraic structures related to them. Funct. Anal. Appl. 13 (1980), 248-262. English. Russian original translation from Funkts. Anal. Prilozh. 13 1980 13-30. DOI 10.1007/BF01078363 | MR 0554407 | Zbl 0437.58009
[9] Xu, X.: Hamiltonian operators and associative algebras with a derivation. Lett. Math. Phys. 33 (1995), 1-6. DOI 10.1007/BF00750806 | MR 1315250 | Zbl 0837.16034
[10] Xu, X.: Hamiltonian superoperators. J. Phys. A, Math. Gen. 28 (1995), 1681-1698. DOI 10.1088/0305-4470/28/6/021 | MR 1338053 | Zbl 0852.58043
[11] Xu, X.: Variational calculus of supervariables and related algebraic structures. J. Algebra 223 (2000), 396-437. DOI 10.1006/jabr.1999.8064 | MR 1735154 | Zbl 1012.37048
Partner of
EuDML logo